RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 6, Pages 1319–1327 (Mi izv1757)  

This article is cited in 4 scientific papers (total in 5 papers)

On logarithms of natural numbers

E. M. Nikishin


Abstract: In this paper linear forms in a set of logarithms of consecutive natural numbers are investigated.
Bibliography: 2 titles.

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 15:3, 523–530

Bibliographic databases:

UDC: 511.74
MSC: 10C15
Received: 20.03.1979

Citation: E. M. Nikishin, “On logarithms of natural numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 43:6 (1979), 1319–1327; Math. USSR-Izv., 15:3 (1980), 523–530

Citation in format AMSBIB
\Bibitem{Nik79}
\by E.~M.~Nikishin
\paper On logarithms of natural numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 6
\pages 1319--1327
\mathnet{http://mi.mathnet.ru/izv1757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=567038}
\zmath{https://zbmath.org/?q=an:0455.10022|0422.10024}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 3
\pages 523--530
\crossref{https://doi.org/10.1070/IM1980v015n03ABEH001267}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LF66600005}


Linking options:
  • http://mi.mathnet.ru/eng/izv1757
  • http://mi.mathnet.ru/eng/izv/v43/i6/p1319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. E. M. Nikishin, “Ispravleniya k rabote “O logarifmakh naturalnykh chisel””, Izv. AN SSSR. Ser. matem., 44:4 (1980), 972–972  mathnet  mathscinet  zmath
    2. V. K. Ryzhov, “On logarithms of natural numbers”, Russian Math. Surveys, 41:1 (1986), 239–240  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Russian Math. Surveys, 42:5 (1987), 153–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. N. Sorokin, “Estimates for polynomials in logarithms of some rational numbers”, J. Math. Sci., 146:2 (2007), 5759–5770  mathnet  crossref  mathscinet  zmath  elib
    5. V. N. Sorokin, “On Salikhov's integral”, Trans. Moscow Math. Soc., 77 (2016), 107–126  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:331
    Full text:144
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019